Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 661–668 (Mi zvmmf9235)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-sided estimates for the solution of a nonlinear integral equation in a diffusion problem

È. M. Podgaetskii

Institute of Applied Mechanics, Russian Academy of Sciences, Leninskii pr. 32a, Moscow, 119991 Russia

Abstract: For a particular nonlinear integral equation, its solution is constructed using sharp two-sided estimates and their convergence to the solution is proved.

Key words: nonlinear integral equation, diffusion problem, method of two-sided estimates.

Full text: PDF file (428 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 616–623

Bibliographic databases:

UDC: 519.642
Received: 25.01.2010
Revised: 14.09.2010

Citation: È. M. Podgaetskii, “Two-sided estimates for the solution of a nonlinear integral equation in a diffusion problem”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 661–668; Comput. Math. Math. Phys., 51:4 (2011), 616–623

Citation in format AMSBIB
\Bibitem{Pod11}
\by \`E.~M.~Podgaetskii
\paper Two-sided estimates for the solution of a~nonlinear integral equation in a~diffusion problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 661--668
\mathnet{http://mi.mathnet.ru/zvmmf9235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858628}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 616--623
\crossref{https://doi.org/10.1134/S0965542511040142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955613283}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9235
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li H., He Yu., Nie X., “Structural Reliability Calculation Method Based on the Dual Neural Network and Direct Integration Method”, Neural Comput. Appl., 29:7, SI (2018), 425–433  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:54
    References:25
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021